当前位置:首页 > 科研人员 > 助理研究员

叶剑

时间:2022-10-17  来源:文本大小:【 |  | 】  【打印
 

Jian Ye (叶剑)

Email:yejian@amss.ac.cn
Office: Siyuan Building (
思源楼401)
Research interest:  Geometric Analysis and Elliptic Partial Differential Equation

Education:

2008-2012 Anhui Normal University (Bachelor)

2012-2018 University of Science and Technology of China and University of Toulouse III(PhD, Advisor: Xinan Ma and Yuxin Ge)

Professional Experience:

2019-2021  Nanjing University (Postdoctoral)

Published papers:

1.        Yuxin Ge, Jian Ye. Regularity of optimal transport maps on locally nearly spherical manifolds. Ann. Fac. Sci. Toulouse Math., Serie 6, Volume 30, no. 2, 353-409(2021).

2.        Xingwang Xu, Jian Ye. Conformal vector fields and -scalar curvatures. Pac. J. Math.,  316(2),  453-473(2022).

附件
相关文档

维多利亚老品牌76696vic|首頁(欢迎你)